Comptes Rendus
Statistique/Probabilités
Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle
Comptes Rendus. Mathématique, Volume 344 (2007) no. 1, pp. 49-52.

Nous étudions l'estimateur à noyau du mode de la distribution d'une variable réelle Y conditionnellement à une variable explicative X, à valeurs dans un espace semi-métrique. Nous établissons la convergence en norme Lp de l'estimateur. Les résultats asymptotiques établis sont liés aux probabilités de petites boules de la loi de la variable explicative et aussi à la régularité de la densité conditionnelle. Nos conditions et résultats unifient les deux cadres des variables explicatives de dimensions finie et infinie.

We study a kernel estimator of the conditional mode of a scalar response variable Y given a random variable X taking values in a semi-metric space. We establish the consistency in Lp norm of the estimator. The asymptotic results are closely related to the concentration properties on small balls of the probability measure of the underlying explanatory variable and the regularity of the conditional density. Our conditions and results unify both cases of finite and infinite dimensional regressors.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2006.11.022

Sophie Dabo-Niang 1 ; Ali Laksaci 2

1 Laboratoire GREMARS, maison de la recherche, Université Lille 3, BP 60149, 59653 Villeneuve d'Ascq cedex, France
2 Laboratoire de mathématique, Université Djillali Liabes, Sidi Bel Abbès, Algèrie
@article{CRMATH_2007__344_1_49_0,
     author = {Sophie Dabo-Niang and Ali Laksaci},
     title = {Estimation non param\'etrique du mode conditionnel pour variable explicative fonctionnelle},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {49--52},
     publisher = {Elsevier},
     volume = {344},
     number = {1},
     year = {2007},
     doi = {10.1016/j.crma.2006.11.022},
     language = {fr},
}
TY  - JOUR
AU  - Sophie Dabo-Niang
AU  - Ali Laksaci
TI  - Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 49
EP  - 52
VL  - 344
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crma.2006.11.022
LA  - fr
ID  - CRMATH_2007__344_1_49_0
ER  - 
%0 Journal Article
%A Sophie Dabo-Niang
%A Ali Laksaci
%T Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle
%J Comptes Rendus. Mathématique
%D 2007
%P 49-52
%V 344
%N 1
%I Elsevier
%R 10.1016/j.crma.2006.11.022
%G fr
%F CRMATH_2007__344_1_49_0
Sophie Dabo-Niang; Ali Laksaci. Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle. Comptes Rendus. Mathématique, Volume 344 (2007) no. 1, pp. 49-52. doi : 10.1016/j.crma.2006.11.022. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.11.022/

[1] V.I. Bogachev Gaussian Measures, Math. Surveys and Monographs, vol. 62, Amer. Math. Soc., 1999

[2] G. Collomb; W. Härdle; S. Hassani A note on prediction via conditional mode estimation, J. Stat. Plann. Inference, Volume 15 (1987), pp. 227-236

[3] S. Dabo-Niang; N. Rhomari Estimation non paramétrique de la régression avec variable explicative dans un espace métrique, C. R. Math. Acad. Sci. Paris, Ser. I, Volume 336 (2003) no. 1, pp. 75-80

[4] F. Ferraty; P. Vieu Dimension fractale et estimation de la régression dans des espaces vectoriels semi-normés, C. R. Acad. Sci. Paris, Sér. I Math., Volume 330 (2000) no. 2, pp. 139-142

[5] F. Ferraty; A. Laksaci; P. Vieu Estimating some characteristics of the conditional distribution in nonparametric functional models, Stat. Inference Stoch. Process., Volume 9 (2006), pp. 47-76

[6] F. Ferraty; A. Laksaci; P. Vieu Functional times series prediction via conditional mode, C. R. Math. Acad. Sci. Paris, Ser. I, Volume 340 (2005) no. 5, pp. 389-392

[7] F. Ferraty; P. Vieu Nonparametric Functional Data Analysis, Springer-Verlag, 2006

[8] W.V. Li; Q.M. Shao Gaussian processes: inequalities, small ball probabilities and applications (C.R. Rao; D. Shanbhag, eds.), Stochastic Processes: Theory and Methods, Handbook of Statistics, vol. 19, North-Holland, Amsterdam, 2001

[9] D. Louani; E. Ould-Saïd Asymptotic normality of kernel estimators of the conditional mode under strong mixing hypothesis, J. Nonparametric Stat., Volume 11 (1999) no. 4, pp. 413-442

[10] E. Ould-Saïd A note on ergodic processes prediction via estimation of the conditional mode function, Scand. J. Statist., Volume 24 (1997) no. 2, pp. 231-239

[11] A. Quintela del Rio; P. Vieu A nonparametric conditional mode estimate, Nonparametric Statistics, Volume 8 (1997), pp. 253-266

[12] M. Rosenblatt Conditional probability density and regression estimators (P.R. Krishnaiah, ed.), Multivariate Analysis II, Academic Press, New York and London, 1969

[13] E. Youndjé, Estimation non paramétrique de la densité conditionnelle par la méthode du noyau, Thèse de Doctorat, Université de Rouen, 1993

  • Somia Guenani; Wahiba Bouabsa; Fetitah Omar; Mohammed Kadi Attouch; Salah Khardani Some asymptotic results of a k NN conditional mode estimator for functional stationary ergodic data, Communications in Statistics - Theory and Methods, Volume 54 (2025) no. 10, p. 3094 | DOI:10.1080/03610926.2024.2384557
  • Imane Bouazza; Fatima Benziadi; Fethi Madani; Toufik Guendouzi Asymptotic results of a recursive double kernel estimator of the conditional quantile for functional ergodic data, Bulletin of the Institute of Mathematics. Academia Sinica. New Series, Volume 16 (2021) no. 3, pp. 217-239 | DOI:10.21915/bimas.2021302 | Zbl:1493.62239
  • Imane Bouazza; Fatima Benziadi; Toufik Guendouzi Nonparametric recursive estimate for right-censored conditional mode function with ergodic functional data, Journal of the Indian Society for Probability and Statistics, Volume 22 (2021) no. 2, p. 389 | DOI:10.1007/s41096-021-00110-5
  • Bertrand Maillot; Christophe Chesneau On the conditional density estimation for continuous time processes with values in functional spaces, Statistics Probability Letters, Volume 178 (2021), p. 5 (Id/No 109179) | DOI:10.1016/j.spl.2021.109179 | Zbl:1473.62122
  • Komi Agbokou; Kossi Essona Gneyou; El Hadji Deme Almost sure representations of the conditional hazard function and its maximum estimation under right-censoring and left-truncation, Far East Journal of Theoretical Statistics, Volume 54 (2018) no. 2, pp. 141-173 | DOI:10.17654/ts054020141 | Zbl:1433.62279
  • Mohamed Chaouch; Naâmane Laïb; Djamal Louani Rate of uniform consistency for a class of mode regression on functional stationary ergodic data, Statistical Methods and Applications, Volume 26 (2017) no. 1, pp. 19-47 | DOI:10.1007/s10260-016-0356-9 | Zbl:1397.62146
  • Fatima Zohra Ardjoun; Larbi Ait Hennani; Ali Laksaci A recursive kernel estimate of the functional modal regression under ergodic dependence condition, Journal of Statistical Theory and Practice, Volume 10 (2016) no. 3, pp. 475-496 | DOI:10.1080/15598608.2016.1183245 | Zbl:1426.62119
  • S. Bouzebda; M. Chaouch; N. Laïb Limiting law results for a class of conditional mode estimates for functional stationary ergodic data, Mathematical Methods of Statistics, Volume 25 (2016) no. 3, pp. 168-195 | DOI:10.3103/s1066530716030029 | Zbl:1365.60014
  • Kossi Essona Gneyou A strong linear representation for the maximum conditional hazard rate estimator in survival analysis, Journal of Multivariate Analysis, Volume 128 (2014), pp. 10-18 | DOI:10.1016/j.jmva.2014.02.013 | Zbl:1352.62066
  • Ali Laksaci; Mustapha Rachdi; Saâdia Rahmani Spatial modelization: Local linear estimation of the conditional distribution for functional data, Spatial Statistics, Volume 6 (2013), p. 1 | DOI:10.1016/j.spasta.2013.04.004
  • Salah Khardani; Mohamed Lemdani; Elias Ould Saïd On the strong uniform consistency of the mode estimator for censored time series, Metrika, Volume 75 (2012) no. 2, pp. 229-241 | DOI:10.1007/s00184-010-0324-6 | Zbl:1238.62103
  • Walid Horrigue; Elias Ould Saïd Strong uniform consistency of a nonparametric estimator of a conditional quantile for censored dependent data and functional regressors, Random Operators and Stochastic Equations, Volume 19 (2011) no. 2, p. 131 | DOI:10.1515/rose.2011.008
  • Jacques Demongeot; Ali Laksaci; Fethi Madani; Mustapha Rachdi Local linear estimation of the conditional density for functional data., Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 348 (2010) no. 15-16, pp. 931-934 | DOI:10.1016/j.crma.2010.06.013 | Zbl:1201.62048
  • Frédéric Ferraty; Ali Laksaci; Amel Tadj; Philippe Vieu Rate of uniform consistency for nonparametric estimates with functional variables, Journal of Statistical Planning and Inference, Volume 140 (2010) no. 2, pp. 335-352 | DOI:10.1016/j.jspi.2009.07.019 | Zbl:1177.62044
  • Sophie Dabo-Niang; Ali Laksaci Note on conditional mode estimation for functional dependent data, Statistica, Volume 70 (2010) no. 1, pp. 83-94 | DOI:10.6092/issn.1973-2201/3570 | Zbl:1453.62441
  • Elias Ould-Saïd; Abdelkader Tatachak Strong consistency rate for the kernel mode estimator under strong mixing hypothesis and left truncation, Communications in Statistics. Theory and Methods, Volume 38 (2009) no. 8, pp. 1154-1169 | DOI:10.1080/03610920802379169 | Zbl:1167.62394

Cité par 16 documents. Sources : Crossref, zbMATH

Commentaires - Politique


Il n'y a aucun commentaire pour cet article. Soyez le premier à écrire un commentaire !


Publier un nouveau commentaire:

Publier une nouvelle réponse: